MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-ECLIPSE CONTROLLER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM-ECLIPSE CONTROLLER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number ECLC
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the device has inconsistent response.Although there were no neurological deficits in the patients and there was no factor affecting the system (anesthetic, setup, etc.), neurophysiological responses expected from patients could not be obtained in both surgeries.There were differences between the patient's neurological examination and the responses of the device.It was noted that the malfunction happened when using on patient (intra-operatively).For troubleshooting, the whole system was checked, but could not find what was wrong with the device.There was no patient impact.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
On follow-up.It was reported that the current return showed -883, which means the current was being delivered.

Brand Name
NIM-ECLIPSE CONTROLLER
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key11799201
Report Number1045254-2021-00230
Device Sequence Number4016845
Product Code GWF
UDI-Device Identifier00613994910967
UDI-Public00613994910967
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K061639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECLC
Device Catalogue NumberECLC
Device Lot NumberNO INFORMATION
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer06/11/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR
Patient Weight90